Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 3, Issue 2, 1987
Metadata
 

A Harnack Inequality Approach to the Regularity of Free Boundaries. Part I: Lipschitz Free Boundaries are $C^{1, \alpha}$
Luis A. Caffarelli
pp. 139–162
Abstract | Full-Text PDF (1109 KB) | Metadata

Biorthogonalité et Théorie des Opérateurs
Philippe Tchamitchian
pp. 163–189
Abstract | Full-Text PDF (1577 KB) | Metadata

Hardy Spaces and the Dirichlet Problem on Lipschitz Domains
Carlos E. Kenig and Jill Pipher
pp. 191–247
Abstract | Full-Text PDF (3211 KB) | Metadata

Homeomorphisms Preserving $A_p$
R. Johnson and C. J. Neugebauer
pp. 249–273
Abstract | Full-Text PDF (1113 KB) | Metadata